For the last year and half I have been bounced between Psychiatrists, psychologists, and GI docors and I am confused. About a year and half ago I took 28 days of Cipro for a urinary problem (frequent nightime urination) even though no culture ever showed a bacterial infection. That problem no longer exists.Then I developed daily constipation, and the abdominal pains then nausea. Told my flora may have been effected so I took probiotics. I had the entire work up from colonoscopy to endoscopy to abdominal CAT scan all normal. Since I had anxiety in my past I was directed to get therapy etc. Nothiong helps although a little ativan keeps some of the conditions under control and there have been nights when in a relax enviroment I have actually felt normal. But those times are beginning to be few and far between. Only sleep helps as conditions are present only after I awake. Now I just took A HBT and was told I have Lactose intolerance. I am 58 white male who never has had any reaction to milk, ice crean or dairy products. I think I have SIBO from the CIPRO but the GI people discount this and won't even test. So is it physical, psychological or a combo of both.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?